Jump to content

The Grasscity Magazine Launch

Your new #1 Marijuana Resource, check it out and Disqus(!) Grasscity Magazine, share the love blades!


just took 250mg benadryl

  • by foolcoolguy
  • Oct 26 2009 02:03 AM
  • 18 Replies
  • Please log in to reply
  • Registered User

  • foolcoolguy
  • Registered Upgraded
  • 512 posts

Posted 26 October 2009 - 02:03 AM

how long does it take for full blown hallucinations to set in?
Replies (18)

  • Guest_Sharktooth777_*
  • Unregistered / Not Logged In

Posted 26 October 2009 - 02:05 AM

Probably 1 hour or an hour and a half. But I don't think you'll have full blown hallucinations off that. I took 200mg on Friday night and I felt confused, delirious, dizzy, random thoughts, some flickering in my vision and flashes in the corner of my eyes. How much do you weigh?

  • Marijuana Smoker

  • SKuM
  • Registered Upgraded
  • 1,186 posts

Posted 26 October 2009 - 02:06 AM

Unlikely at 250mg. Deleriant hallucinations begin to occur around the 350-400mg range, although I wouldn't recommend taking such a high dose unless you are fully aware of what you are getting in to.

  • Registered User

  • foolcoolguy
  • Registered Upgraded
  • 512 posts

Posted 26 October 2009 - 02:11 AM

I am 150lbs. I used to take 150mg to sleep but then took 325mg one night and tripped too hard that i could barely remember it. I am trying to find a happy medium. I have 1 or 2 more idk if I should take them because i plan to sleep in about 2 or 3 hours

  • Marijuana Smoker

  • SKuM
  • Registered Upgraded
  • 1,186 posts

Posted 26 October 2009 - 02:15 AM

Diphenylhydramine in high doses causes insomnia, so I wouldn't recommend bumping the dose if you want sleep tonight.

  • Registered User

  • foolcoolguy
  • Registered Upgraded
  • 512 posts

Posted 26 October 2009 - 02:24 AM

ok thanks. its been around 30 minutes and no effects yet.

  • Roflmao Kitty Cow

  • Justweed
  • Registered Upgraded
  • 1,418 posts

Posted 26 October 2009 - 02:24 AM

I took 200mg and had slight color changes. Around 400 or so you'll really hallucinate.

  • Registered User

  • foolcoolguy
  • Registered Upgraded
  • 512 posts

Posted 26 October 2009 - 02:37 AM

thanks for all helpful replies

its been about 40 minutes and no effect. is it possible from using these all weekend for sleep that I have a tolerance and should take the 2 more?

  • Registered User

  • foolcoolguy
  • Registered Upgraded
  • 512 posts

Posted 26 October 2009 - 02:42 AM

also does anyone know about snorting them? last time i did it I just passed out cold

  • Registered User...of pot!

  • dankrighteous
  • Registered Upgraded
  • 172 posts

Posted 26 October 2009 - 02:52 AM

Snorting Benadryl is stupid as fuck. Also, there's no "happy medium" with Benadryl. If you're looking to get fucked up from over the counter shit, go steal some cough syrup.

  • Registered User

  • foolcoolguy
  • Registered Upgraded
  • 512 posts

Posted 26 October 2009 - 03:01 AM

I just want to get some minor visuals or something strange

edit: has been about an hour and a half and im getting more and more sleepy

Edited by foolcoolguy, 26 October 2009 - 03:25 AM.


  • Born and Raised in Dixie

  • TnNORML89
  • Gold Member
  • 1,297 posts

Posted 26 October 2009 - 03:14 AM

I just want to get some minor visuals or something strange


For starters, you're not going to have full blown hallucinations with diph until you get WAY up there with the dosage. 200mgs is NOT going to cause ANY full blown hallucinations, and at MOST might cause some corner of the eye "flickers" or minor shadow/shape distortion IF THAT..

Secondly, two more benadryl are NOT going to have a major affect on your experience what so ever.. In my experience, its either all at once, or all that comes from the later dosages is the initial drowsiness all over again.

It really sounds like you need to to a little more reading on what you're taking, and the overall effects of the drug before you attempt this again. People like you when taking large doses of diph go in to the experience expecting to see "colors, monsters, and rainbows" and get a smack in the fucking face when you're 4hrs in, can't figure out which noises are real and which ones arent, or if the guy you just saw outside on the street is actually there or not, and are begging the whole thing to just end already..

I'm just warning you, if you don't know what to expect with diph, you're NOT going to like it AT ALL. It's pretty interesting/crazy when prepared, and you know what to expect, but until then, just don't touch it!

/rant :wave:

  • Registered User

  • foolcoolguy
  • Registered Upgraded
  • 512 posts

Posted 26 October 2009 - 03:22 AM

yeah dude i know about the drug ive taken 350mg but that was way too much for me and have taken a lot recently just for sleep purposes

also its been 1.5 hours and im just getting more and more tired with some flicker in the corner of my eye

Edited by foolcoolguy, 26 October 2009 - 03:26 AM.


  • Born and Raised in Dixie

  • TnNORML89
  • Gold Member
  • 1,297 posts

Posted 26 October 2009 - 03:26 AM

yeah dude i know about the drug ive taken 350mg but that was way too much for me and have taken a lot recently just for sleep purposes


Alright, I was just tryin to help :o. Also, If i remember correctly, I think diph can form a physical dependence when used regularly as a sleep aid, which means you're not gonna be able to fall asleep when you stop taking it. I could be wrong, but Justa heads up.

  • Registered User

  • foolcoolguy
  • Registered Upgraded
  • 512 posts

Posted 26 October 2009 - 03:29 AM

Alright, I was just tryin to help :o. Also, If i remember correctly, I think diph can form a physical dependence when used regularly as a sleep aid, which means you're not gonna be able to fall asleep when you stop taking it. I could be wrong, but Justa heads up.


ok thanks, i appreciate all the info. if it has been 1.5 hours and i barely feel anything should I stay up or just go to sleep soon

im getting extremely tired

Edited by foolcoolguy, 26 October 2009 - 03:33 AM.


  • Born and Raised in Dixie

  • TnNORML89
  • Gold Member
  • 1,297 posts

Posted 26 October 2009 - 03:33 AM

ok thanks, i appreciate all the info. if it has been 1.5 hours and i barely feel anything should I stay up or just go to sleep soon


If you only took 200mgs, and it's been 1.5hrs I'd say just hit tha sack soon. With that low of a dose, you're probably not going to have any major effects.

  • Registered User

  • foolcoolguy
  • Registered Upgraded
  • 512 posts

Posted 26 October 2009 - 03:36 AM

some minor things are appearing but when I look closer its nothing and i took 250mg. i just feel reaally stupid and kind of scared like im hearing what my house would be like during the day, but everyone is asleep

  • Guest_Sharktooth777_*
  • Unregistered / Not Logged In

Posted 26 October 2009 - 06:48 AM

Tolerance does build up with diphenhydramine, yes. Just remember man, it's the diphenhydramine, shit you hear/see isn't real, it's just the effect of the chemical. Just kinda relax and enjoy being spaced out like hell man.

Like TnNORML was saying, do some research if you aren't exactly sure what to expect before taking a dosage. Go on Erowid and try to find experience reports which are based upon or somewhere near the dosage you plan to take, then you can have a rough guess at what to expect.

I'm going to probably take 350mg next time I trip on diphenhydramine.

  • Banned

  • narcotix
  • Banned by Moderators
  • 157 posts

Posted 26 October 2009 - 07:23 AM

ive never tried trippin on benadryl. done the the whole dxm thing. shrooms n shit. what the fucks with it? how safe is it?




1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users

© Copyright 1999 - 2015 420Network BV | All rights reserved